MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US SIGMA CRVD GVF INS 4 10MM; SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT

DEPUY ORTHOPAEDICS INC US SIGMA CRVD GVF INS 4 10MM; SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT
Model Number 1581-14-010
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/30/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Surgeon performing total knee replacement could not get the below tibial insert to lock into the tibial tray.A second insert was opened and successfully locked in to the tibial base plate.The surgeon feels the locking tabs on the insert may have been substandard, stopping the locking mechanism.This occurred during surgery.Delay to surgery 6-7mins, patient outcome successful surgery, no harm was caused to the patient.
 
Additional Manufacturer Narrative
Product complaint # : pc-(b)(4).Investigation summary : the device associated with this report was not returned for evaluation.The investigation could not draw any conclusions about the reported event without the device to examine.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot : the dhr review revealed the finished device 158114010/ d20031705, was manufactured on 16-mar-2020.(b)(4) parts were manufactured per specification and all raw materials met specification, and no non-conformances were identified.

Brand Name
SIGMA CRVD GVF INS 4 10MM
Common Device Name
SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key11827028
Report Number1818910-2021-10360
Device Sequence Number14556563
Product Code JWH
UDI-Device Identifier10603295063452
UDI-Public10603295063452
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K033272
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1581-14-010
Device Catalogue Number158114010
Device Lot NumberD20031705
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/30/2021
Supplement Date Received by Manufacturer07/20/2021
Initial Report FDA Received Date05/14/2021
Supplement Report FDA Received Date07/21/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age70 YR